BibTeX record journals/amc/GaoCT08

download as .bib file

@article{DBLP:journals/amc/GaoCT08,
  author    = {Shujing Gao and
               Lansun Chen and
               Zhidong Teng},
  title     = {Hopf bifurcation and global stability for a delayed predator-prey
               system with stage structure for predator},
  journal   = {Applied Mathematics and Computation},
  volume    = {202},
  number    = {2},
  pages     = {721--729},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.amc.2008.03.011},
  doi       = {10.1016/j.amc.2008.03.011},
  timestamp = {Fri, 26 May 2017 22:52:34 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/GaoCT08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier